# SDR 2022F00401

- Difficulty date: October 17, 2022
- Submitted: October 17, 2022
- Operation: General aviation
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 65,859 hours, 29,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 24405
- Condition: Depleted
- Location: Zone 800
- Component: Battery Pack, UNK
- Component part number: BPS73
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LP 45841-3 CABIN EMERGENCY LIGHT BY L-1 AND R-1 DOORS ARE INOP.  R/R L-1 BATTERY POWER SUPPLY AND BATTERY IAW 33-51-07, OP CHECK GOOD
